# SDR DALA1014550995

- Difficulty date: June 23, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3, AFT CARGO TIE DOWN TRACK FWD OF DOOR CUTOUT RT SIDE HAS SPOTS OF CORROSION END TO END. R & R NR 3 TIE DOWN TRACK IAW SRM 51-30-1 AND 51-30-5 FROM STA 1007 TO 1130 RT.
